Real indeterminacy of general equilibrium under Knightian uncertainty
Wei Ma
Journal of Mathematical Economics, 2018, vol. 79, issue C, 106-111
Abstract:
This paper studies the real indeterminacy of equilibria under Knightian uncertainty for economies with incomplete markets of nominal assets. Noting that the preference represented by Knightian uncertainty is incomplete and it induces in a natural way a set of complete preferences, we set ourselves the task of inquiring the relationship between an equilibrium under Knightian uncertainty and its counterpart under the induced complete preferences. It is shown that they are actually equivalent. By means of that equivalence, we show that the real indeterminacy of equilibria caused purely by Knightian uncertainty is the product of the number of agents and the number of assets marketed.
Keywords: General equilibrium; Knightian uncertainty; Indeterminacy (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300570
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:79:y:2018:i:c:p:106-111
DOI: 10.1016/j.jmateco.2018.04.008
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().